Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
Model Number
INGENIA 1.5T
Medical Device Problem Codes
Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Partial thickness (Second Degree) Burn (2694)
Date of Event
12/15/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Philips received a report on a heating incident on ingenia 1.5t mr system.
New Search
Submit an Adverse Event Report
Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T
Manufacturer
(Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL 5684 PC
MDR Report Key
11138927
Report Number
3003768277-2021-00004
Device Sequence Number
836984
Product Code
LNH
UDI-Device Identifier
00884838009820
UDI-Public
884838009820
Combination Product (Y/N)
N
Initial Reporter Country
NZ
PMA/510(K) Number
K110151
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial,Followup
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
INGENIA 1.5T
Device Catalogue Number
781396
Was Device Available for Evaluation?
Yes
Distributor Facility Aware Date
12/17/2020
Initial Date Received by Manufacturer
12/17/2020
Supplement Date Received by Manufacturer
12/17/2020
Initial Report FDA Received Date
01/08/2021
Supplement Report FDA Received Date
03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
66 YR
Patient Weight
50